# SDR AALA20101206PHX01

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 33,602 hours, 15,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED ON CLIMBOUT TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  THE LIGHT WENT OUT IN LESS THAN 2 MINUTES AFTER RED BOX PROCEDURE.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CONDITIONED AIR DUCT BLOWN ON THE RIGHT PACK, IN THE TAIL COMPARTMENT.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
